RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 281, Number 2, Pages 279–283 (Mi dan9207)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

The central limit theorem for generalized measures on infinite-dimensional spaces

O. G. Smolyanov, A. Yu. Khrennikov

Lomonosov Moscow State University

Full text: PDF file (710 kB)

Bibliographic databases:
UDC: 517.98+519.21
Presented: А. Н. Колмогоров
Received: 14.11.1983

Citation: O. G. Smolyanov, A. Yu. Khrennikov, “The central limit theorem for generalized measures on infinite-dimensional spaces”, Dokl. Akad. Nauk SSSR, 281:2 (1985), 279–283

Citation in format AMSBIB
\Bibitem{SmoKhr85}
\by O.~G.~Smolyanov, A.~Yu.~Khrennikov
\paper The central limit theorem for generalized measures on
infinite-dimensional spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 281
\issue 2
\pages 279--283
\mathnet{http://mi.mathnet.ru/dan9207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=785274}
\zmath{https://zbmath.org/?q=an:0618.28013}


Linking options:
  • http://mi.mathnet.ru/eng/dan9207
  • http://mi.mathnet.ru/eng/dan/v281/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Khrennikov, “Superanalysis: Theory of generalized functions and pseudodifferential operators”, Theoret. and Math. Phys., 73:3 (1987), 1313–1320  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. O. G. Smolyanov, M. O. Smolyanova, “Transformations of Feynman integral under some nonlinear transformations of the phase space”, Theoret. and Math. Phys., 100:1 (1994), 803–810  mathnet  crossref  mathscinet  zmath  isi
    6. O. G. Smolyanov, A. Trumen, “Change of variable formulas for Feynman pseudomeasures”, Theoret. and Math. Phys., 119:3 (1999), 677–686  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. A. Yu. Khrennikov, H. Petersson, “A Paley–Wiener theorem for generalized entire functions on infinite-dimensional spaces”, Izv. Math., 65:2 (2001), 403–424  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:24
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020